# SDR EE4Y2025090823080

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 54,236 hours, 33,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-210-003-WINDSHIELD, UPPER FUSELAGE COCKPIT WINDSHIELD CENTER POST LOWER ATTACHMENT ARE CONTINUITY FITTINGS LH AND RH WITH CRACK. THE BOTH FITTINGS WERE REPLACED FOLLOW THE ALLEGIANT ENGINEERING ORDER # A32X-STR-53ERO-00375-R00. THIS JOB WAS DOCUMENTED UNDER COOPESA JOB A1Q171 ITEM 2-21.
